Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Feel severe enervation, partner addicted to painkillers. Could enervation be due to passing of drugs during sex?

I recently found out that my boyfriend is addicted to pain pills lortab&oxycodon...we had sex almost every day and my energy level was basicly drained from me...i couldn t understand that I am no longer with him..within a week i felt like myself again..i have never used any kind of it possible that he was passing the drugs to me during sex?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Your partner is addicted to pain killers and you are not taking any of these drugs. You are feeling drowsiness but the drugs can't pass via sexual route. There is no chance that the problem can pass via sexual route. If the lataergy is bothersome please consult a physician.

Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor